# SDR SWAA2025081403125

- Difficulty date: August 11, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 24,693 hours, 12,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BULBS INOPERATIVE AT OVERHEAD EMERGENCY SIGN ROW 14 IN PASSENGER COMPARTMENT.   REPLACED THE LAMPS IN OVERHEAD EMERGENCY EXIT SIGN AT ROW 14 IAW AMM 33-51-01.
